Does anyone else on sub experience this? I have high blood pressure and i'm on meds for it. Ever since i've started taking sub i started experiencing ringing in my ears and it is driving me nuts. Anyone else have this problem?
Side Effects of Suboxone - for the Consumer
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Suboxone:
Chills; constipation; diarrhea; dizziness; drowsiness; flushing; headache; nausea; sleeplessness; stomach pain; sweating; vomiting; weakness.
Did you know that Suboxone
Suboxone is used for: Treating opioid dependence. It should be used as part of a complete narcotic dependence treatment plan. It may also be used for other conditions as determined by your doctor.
hi, from time to time i experience the same thing. its caused by the flow of blood past the inner ear and the sound of your pulse. not to worrie. better than no pulse at all. try clearing your sinuouses or holding a hot towel on the back of your neck or your forehead. this works sometime me.but stopping the sub is not an option. good luck ... pete
Yeah, suboxone as with any presciption pain medicine can cause some ringing in the ears. Mine ears always ring, but, I notice it is louder on the suboxone. See if splitting your dose into 2 halves ( whatever you are taking) and taking half in the morning and half in the afternoon helps after a week. It takes about 5 days to a week for your brain to adjust to the lower amount as suboxone can stay on the receptor sites that long. I don't know if you are ready to reduce your dose, but, you can call your doctor to see if it is ok to lower the dose. All bad side effects in me were reduced as I came down to a lower dose.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2010 • 1 answer
Posted 14 Jun 2012 • 4 answers
Posted 26 Dec 2012 • 1 answer
Posted 23 Apr 2015 • 1 answer
Posted 21 hours ago • 0 answers